MathSciNet Relay Station
MathSciNet bibliographic data
MR571100 (82a:20035) 20E07
Olʹšanskiĭ, A. Ju. An infinite group with subgroups of prime orders. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 2, 309–321, 479.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement